# SDR ASAA9980155

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53078
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Lanyard
- Condition: Disconnected
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DURING MAINTENANCE CHECK, THE TAILCONE RELEASE LANYARD WAS FOUND DISCONNECTED FROM THE RETAINER PIN.  RECONNECTED LANYARD TO RELEASE MECHANISM RETAINER PIN.  (M)
